Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2017, Article ID 3273480, 12 pages
https://doi.org/10.1155/2017/3273480
Research Article

Finite-Time Stability and Controller Design of Continuous-Time Polynomial Fuzzy Systems

School of Science, Jiangnan University, Wuxi 214122, China

Correspondence should be addressed to Manfeng Hu; nc.ude.nangnaij@gnefnamuh

Received 9 September 2017; Revised 28 October 2017; Accepted 12 November 2017; Published 24 December 2017

Academic Editor: Valery Y. Glizer

Copyright © 2017 Xiaoxing Chen and Manfeng Hu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Finite-time stability and stabilization problem is first investigated for continuous-time polynomial fuzzy systems. The concept of finite-time stability and stabilization is given for polynomial fuzzy systems based on the idea of classical references. A sum-of-squares- (SOS-) based approach is used to obtain the finite-time stability and stabilization conditions, which include some classical results as special cases. The proposed conditions can be solved with the help of powerful Matlab toolbox SOSTOOLS and a semidefinite-program (SDP) solver. Finally, two numerical examples and one practical example are employed to illustrate the validity and effectiveness of the provided conditions.